# SDR TRAX200700067

- Difficulty date: January 11, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 7,206 hours, 4,697 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ARROW PLACARD WORN.   REMOVED AND REPLACED ARROW PLACARD IAW CRJ 700 AMM 11-20. NO DEFECTS NOTED AT THIS TIME.
